Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

19patel99

YASMIN HELP!

Recommended Posts

Here goes nothing: 

So I was put on Ocella in July. And I took that for a little over 2 months. I noticed that whenever my placebo week came around, my skin would instantly clear up. I was so frustrated that I stopped midway through the third pack. I was still breaking out on and off for two weeks  after, and so my dermatologist and gynecologist both recommended me to re start the pills for another 3 months. 

I am on my third week of Ocella, and my skin is even worse than the first time around. I wake up with a new cyst on my face daily. My confidence has taken a  knock and my skin is scarring badly. I am really unsure of what to do. I was going to skip the placebos, to help my skin adjust, but now feel as though I should see if the placebo week clears me. 

I want to quit so bad, does anyone have any similar experiences?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×